# SDR AALA202507108500

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 69,240 hours, 41,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17ABC EMERGENCY LIGHT, EEPL, WHITE, SEAT MOUNTED, LED INOP. MAINTENANCE REPLACED  SEAT 17ABC EMERGENCY LIGHT, EEPL, WHITE, SEAT MOUNTED, LED PER J/C 26L0000500.
